A FEW days ago, a woman shared her hack to wearing painful high heels for long periods of time as she sprayed lidocaine on her feet.
After she had shared her hack on TikTok, she got over 200K likes and thousands of comments with women saying they would try this hack.
Sadly, a doctor has warned against this trend as it can be dangerous to the nerves on your feet.
Dr. Anthony Kaveh, who is a physician anesthesiologist and integrative medicine specialist, answered with his own video where he revealed: “This lady is spraying lidocaine on her legs to make it more comfortable to wear heels.
“Not only is it minimally effective but it’s super dangerous especially if you’re diabetic or have nerve damage.”
He later explained that because diabetics are prone to loss of sensation on their limbs, if they develop any festering wounds that they can’t see or feel, this might then result in an infection, which can then lead to loss of limbs.
Of course, this is more for extreme cases but nerve damage is still real.
For people with no nerve damage or diabetes, this can still be harmful because using lidocaine can numb pain receptors, which lets those wearing high heels when their foot might be severely uncomfortable or has gotten blisters from the shoes.
In the long term, this can actually cause nerve damage and even injuries.
He also added that overall, feet are just a dangerous spot to numb.